# SDR PCAA9700494

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA, THE FLAPS FAILED TO RETRACT AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRES AT THE FLAP SELECT HANDLE.  OPERATIONAL CHECK PROVED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
